# SDR CA111114004

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 34,597 hours
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Condition: Fractured
- Location: Rgb
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL110, THE CREW OBSERVED THE RT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  APPROX 3 MIN LATER, THE OIL PRESSURE DROPPED TO ZERO. THE ENGINE WAS SECURED AND THE FLIGHT DIVERTED, WHERE SINGLE ENGINE LANDING WAS PERFORMED WITHOUT INCIDENT.  ENGINE INVESTIGATION FOUND FRACTURED TEETH ON A FAA/PMA RGB SUN GEAR INSTALLED 515 HRS PRIOR.
